Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On split regular BiHom-Poisson superalgebras

Tom 160 / 2020

Shuangjian Guo, Yuanyuan Ke Colloquium Mathematicum 160 (2020), 269-282 MSC: Primary 17A60, 17B22; Secondary 17B63. DOI: 10.4064/cm7809-3-2019 Opublikowany online: 17 February 2020

Streszczenie

We introduce the class of split regular BiHom-Poisson superalgebras, which is a natural generalization of split regular Hom-Poisson algebras and split regular BiHom-Lie superalgebras. By developing techniques of connections of roots for this kind of algebras, we show that every split regular BiHom-Poisson superalgebra $A$ is of the form $A=U+\sum _{\alpha }I_\alpha $ where $U$ is a subspace of a maximal abelian subalgebra $H$ and each $I_{\alpha }$ is a well defined ideal of $A$, satisfying $[I_\alpha , I_\beta ]+I_\alpha I_\beta = 0$ if $\alpha \neq \beta $. Under certain conditions, in the case of $A$ of maximal length, we characterize the simplicity of $A$.

Autorzy

  • Shuangjian GuoSchool of Mathematics and Statistics
    Guizhou University of Finance and Economics
    Guiyang 550025, P.R. China
    e-mail
  • Yuanyuan KeSchool of Mathematics
    and Computer Science
    Jianghan University
    Wuhan 430056, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek